... and arms, and how zapped my energy levels are and the lightheadedness, and I desperately want to get a handle on this fatness that is coming on. Has anyone had any major issues getting their gym routine on track after starting this treatment??
- Kaletra Information for Consumers
- Kaletra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kaletra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Also I can't seem to control my bladder. This only started when I started taking this medicine. Thank you for your answers.
1 answer • 26 Aug 2010
i love it so far but my concern is weight gain i have a heart issue and cannot work out at this time so my concern is weight gain is there nayone who ...
5 answers • 28 Nov 2011
age:- 30 Sex:- F Weight:- 54 a patient already known HIv patient for last 6 years, on Rx of AZT+3TC+kaletra(lopinavir/Indinavir). She is hypertensive ...
1 answer • 24 May 2013
Has anyone had chest pain? I know they say that could be a side effect and hoping it will go away. Also, I worry about weight gain. I have already ...
0 answers • 7 Nov 2013